Abstract:
We investigate linear groups generated by reflections in the faces of a convex polyhedral cone and operating discretely on an open convex cone. These groups generalize the discrete groups of motions in simply connected spaces of constant curvature, generated by reflection. Like the latter, they turn out to be Coxeter groups.
Giovanni Paolini, Mario Salvetti, “Proof of the K(π,1) conjecture for affine Artin groups”, Invent. math., 224:2 (2021), 487
Jeffrey Danciger, François Guéritaud, Fanny Kassel, “Proper affine actions for right-angled Coxeter groups”, Duke Math. J., 169:12 (2020)
Daniel Allcock, Igor Dolgachev, “The tetrahedron and automorphisms of Enriques and Coble surfaces of Hessian type”, Annales Henri Lebesgue, 3 (2020), 1133
Christophe Hohlweg, Jean-Philippe Préaux, Vivien Ripoll, “On the limit set of root systems of Coxeter groups acting on Lorentzian spaces”, Communications in Algebra, 48:3 (2020), 1281
Michael Barot, Jesús Arturo Jiménez González, José-Antonio de la Peña, Algebra and Applications, 25, Quadratic Forms, 2019, 75
Dimitry Leites, Oleksandr Lozhechnyk, “Inverses of Cartan matrices of Lie algebras and Lie superalgebras”, Linear Algebra and its Applications, 583 (2019), 195
Anton A. Ayzenberg, “Torus actions of complexity 1 and their local properties”, Proc. Steklov Inst. Math., 302 (2018), 16–32
Hiroyasu TSUCHIHASHI, “Examples of four dimensional cusp singularities”, J. Math. Soc. Japan, 70:3 (2018)
Anna Felikson, Pavel Tumarkin, “Acyclic cluster algebras, reflection groups, and curves on a punctured disc”, Advances in Mathematics, 340 (2018), 855
C. Mokler, “Invariant convex subcones of the Tits cone of a linear Coxeter group”, Journal of Pure and Applied Algebra, 222:6 (2018), 1405
E. B. Vinberg, M. A. Jibladze, A. G. Elashvili, “Moduli algebras of some non-semiquasihomogeneous singularities”, Funct. Anal. Appl., 51:2 (2017), 86–97
Ishida M., “Cusp Singularities and Quasi-Polyhedral Sets”, Algebraic Varieties and Automorphism Groups, Advanced Studies in Pure Mathematics, 75, ed. Masuda K. Kishimoto T. Kojima H. Miyanishi M. Zaidenberg M., Math Soc Japan, 2017, 163–182